MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE PRECISION SURFACE ELECTRODE KIT; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL ENSITE PRECISION SURFACE ELECTRODE KIT; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number EN0020-P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 07/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.Further information regarding the event was requested but not received.
 
Event or Problem Description
During an ablation procedure, a skin tear occurred.While being removed, the surface electrode patch tore the skin on the left upper thigh.The site of the patch was bleeding.The skin was prepped per the ifu guidelines.Bandage dressing was administered to the patient for treatment.There were no performance issues with any abbott device.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported skin tear could not be conclusively determined.

Brand Name
ENSITE PRECISION SURFACE ELECTRODE KIT
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key10408416
Report Number3008452825-2020-00411
Device Sequence Number3256985
Product Code DQK
UDI-Device Identifier05415067025937
UDI-Public05415067025937
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K183128
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model NumberEN0020-P
Device Catalogue NumberEN0020-P
Device Lot Number7455538
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/24/2020
Supplement Date Received by Manufacturer08/18/2020
Initial Report FDA Received Date08/14/2020
Supplement Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;